教師資料查詢 | 類別: 期刊論文 | 教師: 張紘炬 Horng-jinh Chang (瀏覽個人網頁)

標題:On Sample Size in Using Central Limit Theorem for Gamma Distribution
學年96
學期2
出版(發表)日期2008/03/01
作品名稱On Sample Size in Using Central Limit Theorem for Gamma Distribution
作品名稱(其他語言)
著者Chang, Horng-jinh; Wu, Chao-hsien, Ho, Jow-fei; Chen, Po-yu
單位淡江大學經營決策學系
出版者Taipei : Graduate Institute of Management Science, Tamkang University
著錄名稱、卷期、頁數International Journal of Information and Management Sciences 19(1), pp.153-174
摘要A general criterion in using the central limit theorem is based on the sample size $n\ge 30$, no matter what the population is. Such only one generalized criterion may not be suitable for various shapes of probability distributions. This study is to check gamma distribution, one of asymmetric continuous distributions, how fit that criterion by computer simulation techniques, and finds out the least required sample sizes that satisfy the central limit theorem under different parameters of the gamma distribution.
關鍵字Central Limit Theorem; Sample Size; Sample Mean; Gamma Distribution; Shapiro-Wilk W Test; Normality Test
語言英文
ISSN1017-1819
期刊性質國內
收錄於TSSCI;EI
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!